Folgen
Athanassios S. Fokas
Titel
Zitiert von
Zitiert von
Jahr
Symplectic structures, their Bäcklund transformations and hereditary symmetries
B Fuchssteiner, AS Fokas
Physica D: Nonlinear Phenomena 4 (1), 47-66, 1981
20721981
Complex variables: introduction and applications
MJ Ablowitz, AS Fokas
Cambridge University Press, 2003
14942003
Painlevé transcendents: the Riemann-Hilbert approach
AS Fokas, AR Its, AA Kapaev, VY Novokshenov
American Mathematical Society, 2023
6732023
The isomonodromy approach to matric models in 2D quantum gravity
AS Fokas, AR Its, AV Kitaev
Communications in Mathematical Physics 147 (2), 395-430, 1992
6291992
A unified transform method for solving linear and certain nonlinear PDEs
AS Fokas
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 1997
6251997
On a class of physically important integrable equations
AS Fokas
Physica D: Nonlinear Phenomena 87 (1-4), 145-150, 1995
5741995
A Unified Approach to Boundary Value Problems, CBMS-NSF Reg
AS Fokas
Conf. Ser. Appl. Math 78, 0
521
Mathematical Methods in PET and SPECT Imaging.
AS Fokas, GA Kastis
Handbook of Mathematical Methods in Imaging, 903-936, 2015
486*2015
Symmetries and integrability
AS Fokas
Studies in Applied Mathematics 77 (3), 253-299, 1987
4321987
Solitons
AS Fokas
Academic Press, 2003
388*2003
Discrete Painlevé equations and their appearance in quantum gravity
AS Fokas, AR Its, AV Kitaev
Communications in Mathematical Physics 142, 313-344, 1991
3791991
Generating mechanism for higher-order rogue waves
JS He, HR Zhang, LH Wang, K Porsezian, AS Fokas
Physical Review E 87 (5), 052914, 2013
3732013
On the inverse scattering transform for the Kadomtsev‐Petviashvili equation
MJ Ablowitz, DB Yaacov, AS Fokas
Studies in Applied Mathematics 69 (2), 135-143, 1983
3581983
Dromions and a boundary value problem for the Davey-Stewartson 1 equation
AS Fokas, PM Santini
Physica D: Nonlinear Phenomena 44 (1-2), 99-130, 1990
3011990
Integrable nonlinear evolution equations on the half-line
AS Fokas
Communications in mathematical physics 230 (1), 1-39, 2002
2942002
On a unified approach to transformations and elementary solutions of Painlevé equations
AS Fokas, MJ Ablowitz
Journal of Mathematical Physics 23 (11), 2033-2042, 1982
2871982
The nonlinear Schrödinger equation on the half-line
AS Fokas, AR Its, LY Sung
Nonlinearity 18 (4), 1771, 2005
2812005
On the inverse scattering transform of multidimensional nonlinear equations related to first‐order systems in the plane
AS Fokas, MJ Ablowitz
Journal of mathematical physics 25 (8), 2494-2505, 1984
2781984
Coherent structures in multidimensions
AS Fokas, PM Santini
Physical review letters 63 (13), 1329, 1989
2751989
A symmetry approach to exactly solvable evolution equations
AS Fokas
Journal of Mathematical Physics 21 (6), 1318-1325, 1980
2721980
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20